Skip to Main content Skip to Navigation
Journal articles

Linear forms in logarithms and exponential Diophantine equations

Abstract : This paper aims to show two things. Firstly the importance of Alan Baker's work on linear forms in logarithms for the development of the theory of exponential Diophantine equations. Secondly how this theory is the culmination of a series of greater and smaller discoveries.
Document type :
Journal articles
Complete list of metadata

Cited literature [54 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02554231
Contributor : Srinivas Kotyada Connect in order to contact the contributor
Submitted on : Friday, May 1, 2020 - 10:16:40 AM
Last modification on : Thursday, May 7, 2020 - 10:30:04 AM

File

42Article3.pdf
Publisher files allowed on an open archive

Identifiers

  • HAL Id : hal-02554231, version 1

Collections

`

Citation

Rob Tijdeman. Linear forms in logarithms and exponential Diophantine equations. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2020, Volume 42 - Special Commemorative volume in honour of Alan Baker, pp.31 - 37. ⟨hal-02554231⟩

Share

Metrics

Record views

38

Files downloads

766